# SDR EIAA970220

- Difficulty date: December 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N944F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47194
- System (JASC): 2620 · Extinguishing System
- Part: Fire Bottle
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

DEN - LOG PAGE:  E01091 - NR 2 FIRE BOTTLE FAILED TO DISCHARGE ON NR 2 ENGINE WHEN ATTEMPTED BY COCKPIT CREW.  NR 2 ENGINE WAS IN PROCESS OF BEING STARTED ON GROUND, AND HAD FLAMES EMANATING FROM INTAKE AND EXHAUST.  (X)
